Red Spots And Itching Occur In Children After Taking The Medicine?

Illustration of Red Spots And Itching Occur In Children After Taking The Medicine?
Illustration: Red Spots And Itching Occur In Children After Taking The Medicine? cdn2.momjunction.com

Like my son is 9 months old, he has a high fever but: 40 ° C, coughing “… after going to the doctor, sp.a. my child was diagnosed with bronchitis .. r nSo the drug was prescribed r nRovadin syr, ibuprofen syr, ataroc syr, vostrin syr. r nAfter a few days of taking the medication, (+ – 2 days) r n my child’s fever has gone down, but now there are red spots and itching and diarrhea … r nWhich I want to ask , did I stop the medicine given by the doctor sp.a. or should I continue it … r nI am afraid that law will be stopped, the treatment will not be complete, but Law continued to have red spots and itching, even more doctors …

1 Answer:

Hello Ricki Thank you for asking HealthReplies.com.


If you believe that the complaints of red spots and itching appear after taking the drug, you should stop treatment immediately. You should be aware of any allergic reactions to these drugs, especially if your child has never previously consumed one of these drugs.


After stopping the drug, immediately consult a pediatrician who has handled your child. Then the doctor will examine your child, whether the skin lesions that appear are allergic reactions or other skin problems. If it is not an allergic reaction, you can continue the drug again. However, if it is true that the red and itchy rash on the skin is an allergic reaction, of course the doctor will stop treatment and change the type of drug given.


Drug allergy is an immune reaction that occurs excessively in a person to certain substances or drugs. Most drug allergies have mild symptoms and usually subside within a few days after discontinuation of the drug. The following symptoms appear if your child has a drug allergy:

Red rash on the skin
Rashes on the skin
Runny nose
Itchy
Shortness of breath or shortness of breath.
The eyes feel itchy and watery.
Swelling
Fever

Although in most cases will cause mild symptoms, you need to be aware of anaphylactic reactions. Anaphylactic reaction is a life-threatening allergic reaction that requires immediate treatment. Immediately see a doctor at the nearest emergency room if you find signs of shortness of breath, swollen lips and tongue, fainting, pallor, sweating, nausea, vomiting, diarrhea.


Allergic reactions to drugs cannot be avoided. Therefore, if there is a reaction after taking the drug, parents should always record and remember if one day your child goes to treatment. To avoid these allergic reactions reappearing.


That's all the answers from us, hopefully it's useful.


: by

Related Question

Schedule Of Cervical Cancer Vaccine?

Schedule Of Cervical Cancer Vaccine?

(12 months ago)

In the evening I want to ask, I got the first cervical vaccine on April 9, because I was going home so I didn’t take the 2nd gardasil vaccine, while tomorrow on October 5 the...

Treatment Of Nephrotic Syndrome In Children To Recover Completely?

Treatment Of Nephrotic Syndrome In Children To Recover Completely?

(12 months ago)

Mlam, I want to ask. My ankle is already suffering from NS, since the age of 1.5 years until now 5.5 years … r nFollowing the drug for 10 months, but recurrence again …...

The Cause Of Spots Accompanied By Blood?

The Cause Of Spots Accompanied By Blood?

(1 year ago)

sorry i want to ask, last week i came out brown menstrual spots 2hr after it was clean i think mmhhhhhhhh been menstruating … then wait then i will get out blood like menstru...

Leave a Reply

Your email address will not be published. Required fields are marked *